Alert archive / Alabama / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 7, NWS Birmingham, AL

January 25, 20154 counties in Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Jan 25, 2015, 5:58 PM CST for 4 counties in Alabama. It was in force for 62 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jan 25, 2015, 5:58 PM CST (23:58 UTC)
Expired
Jan 25, 2015, 7:00 PM CST
In force
62 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

Counties Bibb County, AL, Hale County, AL, Shelby County, AL, St. Clair County, AL

The radar

The Birmingham radar (KBMX), 10 km from the middle of the area, began a volume at 00:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 25, 6:37 PM CSTTSTM WND DMG4 Sse Leeds, ALTREE DOWN ALONG HIGHWAY 25 NEAR COUNTY ROAD 41 IN DUNNAVANT
Jan 25, 6:40 PM CSTTSTM WND DMGCalera, ALTREE DOWN NEAR HIGHWAY 16 AND FAITH LANE.
Jan 25, 6:40 PM CSTTSTM WND DMGCalera, ALDAMAGE TO SUBWAY RESTUARANT SIGN. VIA SOCIAL MEDIA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 39 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 12.0 hours before the alert went out and 8 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2015-01-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2015-01-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 94 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1444 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
94 m²/s²
0-3 km storm-relative helicity
154 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

103 
WUUS54 KBMX 252358
SVRBMX
ALC007-065-115-117-260100-
/O.NEW.KBMX.SV.W.0007.150125T2358Z-150126T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
558 PM CST SUN JAN 25 2015

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BIBB COUNTY IN ALABAMA...
  NORTHEASTERN HALE COUNTY IN WEST CENTRAL ALABAMA...
  SOUTHERN ST. CLAIR COUNTY IN ALABAMA...
  SHELBY COUNTY IN ALABAMA...

* UNTIL 700 PM CST

* AT 555 PM CST...THE NATIONAL WEATHER SERVICE INDICATED A LINE OF
  SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
  GARDENDALE TO MOUNDVILLE...AND MOVING EAST AT 45 MPH.

* LOCATIONS IMPACTED INCLUDE...
  HELENA...BRENT...CENTREVILLE...PELHAM...ODENVILLE...MOODY...
  ALABASTER AND CHELSEA.

THIS INCLUDES...
INTERSTATE 65 EXIT NUMBERS 228 THROUGH 247...
INTERSTATE 20 EXIT NUMBERS 144 THROUGH 158...
INTERSTATE 59 EXIT NUMBER 148...

WINDS OF 60 TO 70 MPH WILL BREAK LARGE TREE LIMBS AND CAUSE SOME
DAMAGE...ESPECIALLY TO SMALLER STRUCTURES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.

&&

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758 OR TWEET YOUR REPORT USING HASHTAG ALWX

LAT...LON 3294 8771 3301 8764 3300 8732 3311 8730
      3323 8716 3324 8699 3353 8652 3373 8653
      3373 8611 3369 8620 3354 8619 3339 8638
      3329 8636 3318 8650 3302 8652 3307 8688
      3284 8687 3283 8728
TIME...MOT...LOC 2358Z 271DEG 39KT 3370 8677 3295 8752

$$

GRANTHAM
5 follow-up statements
827 
WWUS54 KBMX 260012
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
612 PM CST SUN JAN 25 2015

ALC065-260022-
/O.CAN.KBMX.SV.W.0007.000000T0000Z-150126T0100Z/
HALE AL-
612 PM CST SUN JAN 25 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HALE COUNTY IS
CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
WARNED AREA.

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3373 8611 3369 8620 3354 8619 3339 8638
      3329 8636 3318 8650 3302 8652 3307 8661
      3307 8688 3284 8687 3283 8728 3288 8742
      3300 8742 3300 8732 3311 8730 3313 8720
      3323 8716 3324 8699 3353 8652 3373 8653
TIME...MOT...LOC 0012Z 271DEG 39KT 3369 8659 3295 8734

$$

ALC007-115-117-260100-
/O.CON.KBMX.SV.W.0007.000000T0000Z-150126T0100Z/
BIBB AL-ST. CLAIR AL-SHELBY AL-
612 PM CST SUN JAN 25 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SHELBY...
SOUTHERN ST. CLAIR AND BIBB COUNTIES UNTIL 700 PM CST...

AT 610 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM CLAY TO LOW GAP...MOVING EAST AT 45 MPH.

LOCATIONS IMPACTED INCLUDE...
  HELENA...BRENT...CENTREVILLE...PELHAM...ODENVILLE...MOODY...
  ALABASTER...CHELSEA...MONTEVALLO AND CALERA.

THIS INCLUDES...
INTERSTATE 65 EXIT NUMBERS 228 THROUGH 247...
INTERSTATE 20 EXIT NUMBERS 144 THROUGH 158...
INTERSTATE 59 EXIT NUMBER 148...

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3373 8611 3369 8620 3354 8619 3339 8638
      3329 8636 3318 8650 3302 8652 3307 8661
      3307 8688 3284 8687 3283 8728 3288 8742
      3300 8742 3300 8732 3311 8730 3313 8720
      3323 8716 3324 8699 3353 8652 3373 8653
TIME...MOT...LOC 0012Z 271DEG 39KT 3369 8659 3295 8734

$$

GRANTHAM
204 
WWUS54 KBMX 260024
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
624 PM CST SUN JAN 25 2015

ALC007-115-117-260100-
/O.CON.KBMX.SV.W.0007.000000T0000Z-150126T0100Z/
BIBB AL-ST. CLAIR AL-SHELBY AL-
624 PM CST SUN JAN 25 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SHELBY...
SOUTHERN ST. CLAIR AND NORTHERN BIBB COUNTIES UNTIL 700 PM CST...

AT 620 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN 
EXCESS OF 60 MPH. AT 618 PM CST...A 58 MPH WIND GUST WAS RECORDED AT 
THE BIRMINGHAM AIRPORT. THESE STORMS WERE LOCATED ALONG A LINE 
EXTENDING FROM ARGO TO EOLINE...MOVING EAST AT 45 MPH.

LOCATIONS IMPACTED INCLUDE...
  PELHAM...CENTREVILLE...MOODY...ALABASTER...ODENVILLE...CHELSEA...
  MONTEVALLO...CALERA...PELL CITY AND COLUMBIANA.

THIS INCLUDES...
INTERSTATE 65 EXIT NUMBERS 228 THROUGH 247...
INTERSTATE 20 EXIT NUMBERS 144 THROUGH 158...
INTERSTATE 59 EXIT NUMBER 148...

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3373 8611 3369 8620 3362 8620 3358 8622
      3355 8620 3350 8626 3350 8629 3339 8638
      3329 8636 3328 8643 3325 8643 3318 8650
      3302 8652 3307 8661 3307 8688 3293 8688
      3298 8727 3324 8699 3353 8652 3373 8653
TIME...MOT...LOC 0022Z 271DEG 39KT 3365 8650 3295 8721

$$

GRANTHAM
155 
WWUS54 KBMX 260030
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
630 PM CST SUN JAN 25 2015

ALC007-260041-
/O.CAN.KBMX.SV.W.0007.000000T0000Z-150126T0100Z/
BIBB AL-
630 PM CST SUN JAN 25 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN BIBB COUNTY IS
CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED ACROSS 
THE WARNED AREA.

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3364 8620 3358 8622 3355 8620 3350 8626
      3350 8629 3339 8638 3329 8636 3328 8643
      3325 8643 3318 8650 3302 8652 3307 8661
      3307 8688 3305 8690 3308 8695 3316 8694
      3338 8676 3353 8652 3364 8652
TIME...MOT...LOC 0031Z 271DEG 39KT 3365 8638 3310 8686

$$

ALC115-117-260100-
/O.CON.KBMX.SV.W.0007.000000T0000Z-150126T0100Z/
ST. CLAIR AL-SHELBY AL-
630 PM CST SUN JAN 25 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SHELBY AND
SOUTHERN ST. CLAIR COUNTIES UNTIL 700 PM CST...

AT 627 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM BRANCHVILLE TO WILTON...MOVING EAST AT 45 MPH.

LOCATIONS IMPACTED INCLUDE...
  CHELSEA...CALERA...PELL CITY...COLUMBIANA...WILSONVILLE...SHELBY
  COUNTY AIRPORT...VANDIVER...WESTOVER...VINCENT AND COOSA ISLAND.

THIS INCLUDES...
INTERSTATE 65 EXIT NUMBERS 228 THROUGH 247...
INTERSTATE 20 EXIT NUMBERS 144 THROUGH 158...

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3364 8620 3358 8622 3355 8620 3350 8626
      3350 8629 3339 8638 3329 8636 3328 8643
      3325 8643 3318 8650 3302 8652 3307 8661
      3307 8688 3305 8690 3308 8695 3316 8694
      3338 8676 3353 8652 3364 8652
TIME...MOT...LOC 0031Z 271DEG 39KT 3365 8638 3310 8686

$$

GRANTHAM
145 
WWUS54 KBMX 260044
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
644 PM CST SUN JAN 25 2015

ALC115-117-260100-
/O.CON.KBMX.SV.W.0007.000000T0000Z-150126T0100Z/
ST. CLAIR AL-SHELBY AL-
644 PM CST SUN JAN 25 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN SHELBY
AND SOUTH CENTRAL ST. CLAIR COUNTIES UNTIL 700 PM CST...

AT 644 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM PELL CITY TO CALERA...MOVING EAST AT 45 MPH.

LOCATIONS IMPACTED INCLUDE...
  COLUMBIANA...PELL CITY...WILSONVILLE...VINCENT...COOSA ISLAND...
  HARPERSVILLE...CROPWELL...ST. CLAIR COUNTY AIRPORT...SHELBY AND
  WAXAHATCHEE AT LAY LAKE.

THIS INCLUDES...
INTERSTATE 65 EXIT NUMBER 228...
INTERSTATE 20 EXIT NUMBERS 156 THROUGH 158...

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3358 8622 3355 8620 3350 8626 3350 8629
      3340 8638 3329 8636 3328 8643 3325 8643
      3324 8646 3318 8650 3302 8652 3307 8661
      3307 8680 3364 8630 3364 8620
TIME...MOT...LOC 0044Z 271DEG 39KT 3360 8629 3310 8669

$$

GRANTHAM
204 
WWUS54 KBMX 260051
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
651 PM CST SUN JAN 25 2015

ALC115-117-260101-
/O.EXP.KBMX.SV.W.0007.000000T0000Z-150126T0100Z/
ST. CLAIR AL-SHELBY AL-
651 PM CST SUN JAN 25 2015

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN SHELBY AND SOUTH
CENTRAL ST. CLAIR COUNTIES WILL EXPIRE AT 700 PM CST...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY.  HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH THESE
THUNDERSTORMS.

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3358 8622 3355 8620 3350 8626 3350 8629
      3340 8638 3329 8636 3328 8643 3325 8643
      3324 8646 3318 8650 3302 8652 3307 8661
      3307 8680 3364 8630 3364 8620
TIME...MOT...LOC 0051Z 271DEG 39KT 3360 8620 3310 8660

$$

GRANTHAM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 25, 5:51 PM CST, 7 minutes earlier.

Area forecast discussion, Jan 25, 5:51 PM CST, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
551 PM CST SUN JAN 25 2015

.UPDATE...
AVIATION DISCUSSION.

&&

.DISCUSSION...

STRONG SHORTWAVE APPROACHING THIS AFTERNOON FROM THE NORTHWEST
WITH SOME CLOUDS AND A FEW SHOWERS. TEMPERATURES WARMED UP NICELY
THIS AFTERNOON WITH BREEZY SOUTHERLY WINDS. MOST LOCATIONS ARE IN
THE 60S.

EXPECTING SOME SCATTERED CONVECTION EARLY THIS EVENING ACROSS THE
NORTH AND CANNOT RULE OUT AN ISOLATED LIGHTNING STRIKE BUT THAT
POTENTIAL SEEMS PRETTY LOW AT THIS TIME. STILL NOT SEEING ANY
REASON TO INCLUDE WINTRY WEATHER FOR OUR AREA AS THE PROFILES ARE
TOO WARM NEARER TO THE SURFACE.

THE REMAINDER OF THE FORECAST WILL FEATURE A CONTINUED RATHER
PROGRESSIVE UPPER LEVEL FLOW WITH SEVERAL MORE SYSTEMS TEASING US
TO THE NORTH. THE 12Z EURO SEEMS TO LIKE THE WAVE THURSDAY
AFTERNOON/EVENING MORE THAN SOME OF THE OTHER MODELS. FEEL ITS
WORTH A SLIGHT INCREASE IN POPS BUT FORECAST CONFIDENCE IS STILL
PRETTY LOW. NOTHING UNUSUAL ABOUT THE TEMPERATURES THE NEXT 7
DAYS.

88

&&

.AVIATION...
00Z TAF DISCUSSION.

SEVERAL BANDS OF SHOWERS AND A FEW THUNDERSTORMS TO MOVE ACROSS
NORTHERN TERMINALS THIS EVENING. BIGGEST IMPACT WILL BE BRIEF GUSTY
WINDS. STRONGER STORMS COULD PRODUCE SMALL HAIL AND WIND GUSTS TO
50KTS. THIS THREAT WILL END BY 03Z...AND CHANCE OF A STRONG STORM AT
ANY ONE TERMINAL IS LOW. OUTSIDE OF RAIN ACTIVITY...SOUTHWESTERLY
WINDS WITH GUSTS TO 20KT ARE POSSIBLE.  HAVE TIMED OUT RAIN ACTIVITY
BASED ON CURRENT RADAR TRENDS USING TEMPOS FOR THE LAST BAND TO COME
THROUGH TONIGHT.  BEHIND THAT LINE...WINDS WILL TURN TO THE WEST AND
NORTHWEST. LOWER CIGS COULD ALSO SPREAD INTO THE AREA EARLY MONDAY
MORNING AS WINDS INCREASE FROM THE NORTHWEST. GIVEN THE DIFFERENCE
IN FORECAST GUIDANCE WILL ADD IN MVFR CIGS FOR NOW AND MONITOR
TRENDS UPSTREAM. SKIES EXPECTED TO CLEAR DURING THE AFTERNOON AS
WINDS DIMINISH.

14

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     38  43  30  50  29 /  40  10   0   0   0
ANNISTON    39  44  32  53  30 /  40  10   0   0   0
BIRMINGHAM  39  45  34  55  32 /  40  10   0   0   0
TUSCALOOSA  40  48  35  58  34 /  20  10   0   0   0
CALERA      39  46  35  55  33 /  30  10   0   0   0
AUBURN      39  47  34  55  33 /  10  10   0   0   0
MONTGOMERY  41  50  35  60  34 /  10  10   0   0   0
TROY        41  51  35  60  35 /  10  10   0   0   0

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, Jan 25, 12:09 PM CST, 5 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1209 PM CST SUN JAN 25 2015

ALZ011>015-017>050-261815-
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE-
CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA-
CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA-
CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON-
BULLOCK-LEE-RUSSELL-PIKE-BARBOUR-
1209 PM CST SUN JAN 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT
EXPECTED AT THIS TIME.

08/MK

In the hours before

Special weather statement, Jan 25, 5:36 PM CST, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
536 PM CST SUN JAN 25 2015

ALZ015-023-024-260030-
JEFFERSON AL-TUSCALOOSA AL-WALKER AL-
536 PM CST SUN JAN 25 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WALKER...
NORTHEASTERN TUSCALOOSA AND JEFFERSON COUNTIES UNTIL 630 PM CST...

AT 535 PM CST...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM GORGAS TO 6 MILES NORTH OF
DEERLICK CREEK CAMPGROUNDS...AND MOVING EAST AT 40 MPH.

PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE
STORMS.

LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  DORA...
  SUMITON...
  HUEYTOWN...
  FAIRFIELD...
  GARDENDALE...

&&

LAT...LON 3361 8655 3356 8655 3355 8652 3353 8652
      3351 8657 3347 8661 3347 8667 3337 8678
      3336 8683 3333 8683 3333 8688 3324 8699
      3325 8707 3322 8711 3324 8714 3321 8718
      3333 8756 3380 8721
TIME...MOT...LOC 2336Z 288DEG 36KT 3369 8715 3334 8737

GRANTHAM

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 25, 5:36 PM CSTSpecial Weather StatementBMXJefferson54 min
Jan 25, 5:49 PM CSTSevere Thunderstorm WarningBMXJefferson, Tuscaloosa41 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.